MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLANT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISHPLANT IMPLANT; DENTAL IMPLANT
Catalog Number 904106
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Edema (1820); Failure of Implant (1924); Unspecified Infection (1930); Pain (1994); Swelling (2091); Osteopenia/ Osteoporosis (2651)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), patient presented with inflammation and swelling of the implant.Patient condition of peri-implantitis required extraction of the implant.

Brand Name
SWISHPLANT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key8600317
Report Number3001617766-2019-00218
Device Sequence Number2339119
Product Code DZE
UDI-Device Identifier10841307105862
UDI-Public10841307105862
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2016
Device Catalogue Number904106
Device Lot Number30000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR